# SDR DALA2025011600365

- Difficulty date: January 14, 2025
- Submitted: January 16, 2025
- Operation: Air carrier
- Aircraft: N3740C
- Make and model: Boeing 737832
- Aircraft serial: 30800
- Aircraft time: 71,276 hours, 30,968 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0760955) CORROSION ON LH OUTB SEAT TRACK BTW STA 727H TO STA 727I AT CPAX. LH OUTB SEAT TRACK BTW STA 727H TO STA 727I AT CPAX WAS REPAIRED PER B737-800 SRM 53-00-52-2R, PROCEDURE 5, REPAIR 5.
